| Model Number |
2296033111 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during a acl procedure, three blades broke.It was also reported that there were no delays as a result of this event.No additional information was provided.This report is for the first blade that broke.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.